MathSciNet Relay Station
MathSciNet bibliographic data
MR316749 (47 #5297) 32D15 (32A07 32D20)
Komatsu, Hikosaburo A local version of Bochner's tube theorem. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 19 (1972), 201–214.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement